research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Approximate Solution of Fractional Integro-Differential Equations by Using Bernstein Polynomials
الحل التقريبي للمعادلات التفاضلية – التكاملية ذات الرتب الكسورية باستخدام متعددات حدود برنشتاين

Authors: Osama H. Mohammed --- Sarmad A. Altaie
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2012 Volume: 30 Issue: 8 Pages: 1362-1373
Publisher: University of Technology الجامعة التكنولوجية


In this paper, Bernstein piecewise polynomial is used to approximate thesolution of the fractional integro-differential equations, in which the fractionalderivative is described in the (Caputo) sense. Examples are considered to verify theeffectiveness of the proposed derivation, and the approximate solutions guaranteethe desired accuracy.

في هذاالبحث، يتم أستخدام متعددات حدود برنشتاين، لتقريب حل المعادلات التفاضلية - التكامليةذات الرتب الكسورية، والتي اعتمد تعريف (كابوتو) فيها بالنسبة للمشتقة الكسورية،وتم تقديمامثلة للتحقق من فعالية الاشتقاق المقترح، والحلول التقريبية تضمن الدقة المطلوبة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2012 (1)